<< Previous Issue Journal of the Korean Mathematical Society (Vol. 35, No. 1) Next Issue >>
J. Korean Math. Soc. 1998 Vol. 35, No. 1, 1—257
Strong-max cyclic submodules
Chin-Hong Park
MSC numbers : 16D99
J. Korean Math. Soc. 1998 Vol. 35, No. 1, 1—9
Norm estimate for a certain maximal ppeator
Jong-In Lee and Yoon Jae Yoo
MSC numbers : Primary 42B25
J. Korean Math. Soc. 1998 Vol. 35, No. 1, 11—21
Assouad Dimension : antifractal metrization, Porous sets, and homogeneous measures
Jouni Luukkainen
MSC numbers : Primary 54F45; Secondary 28A75
J. Korean Math. Soc. 1998 Vol. 35, No. 1, 23—76
A central limit theorem for functionals of level overshoot by a Gaussian field with dependence
Tae Il Jeon
MSC numbers : 60F05
J. Korean Math. Soc. 1998 Vol. 35, No. 1, 77—83
The Riemann problem for a system of conservation laws of mixed type (I)
Choon-Ho Lee
MSC numbers : 35L45, 35L65
J. Korean Math. Soc. 1998 Vol. 35, No. 1, 85—114
Optimal problem of regular cost function for retarded system
Jong-Yeoul Park, Jin-Mun Jeong, and Young-Chel Kwun
MSC numbers : Primary 49B20; Secondary 93C20
J. Korean Math. Soc. 1998 Vol. 35, No. 1, 115—126
A Basis of the space of meromorphic quadratic differentials on Riemann surfaces
J. H. Keum and M. K. Lee
MSC numbers : 14H55
J. Korean Math. Soc. 1998 Vol. 35, No. 1, 127—134
A collision avoidance control problem for moving objects and a robot arm
Junhong Ha and Jito Vanualailai
MSC numbers : 65L07, 93-04, 73B52
J. Korean Math. Soc. 1998 Vol. 35, No. 1, 135—148
Homology of the triple loop space of the exceptional Lie group $F_4$
Younggi Choi and Seonhee Yoon
MSC numbers : 55R20, 55S12
J. Korean Math. Soc. 1998 Vol. 35, No. 1, 149—164
Selection theorems with $n$-connectedness
In-Sook Kim
MSC numbers : 54C65, 54C60, 55M20
J. Korean Math. Soc. 1998 Vol. 35, No. 1, 165—175
Weighted Bloch spaces in $\Bbb{C}^n$
Kyong Taik Hahn and Ki Seong Choi
MSC numbers : 32H25, 32E25, 30C40
J. Korean Math. Soc. 1998 Vol. 35, No. 1, 177—189
Iterative process with errors for $m$-accretive operators
J. H. Baek, Y. J. Cho, and S. S. Chang
MSC numbers : 47H17, 47H06, 47H10
J. Korean Math. Soc. 1998 Vol. 35, No. 1, 191—205
On selfsimilar and semi-selfsimilar processes with independent increments
Ken-iti Sato and Kouji Yamamuro
MSC numbers : 60G18, 60J30
J. Korean Math. Soc. 1998 Vol. 35, No. 1, 207—224
Genus distributions for bouquets of dipoles
Jin Hwan Kim and Jaeun Lee
MSC numbers : 05C10
J. Korean Math. Soc. 1998 Vol. 35, No. 1, 225—235
The generalized normal state space and unital normal completely positive map
Sa Ge Lee
MSC numbers : 46.L.10
J. Korean Math. Soc. 1998 Vol. 35, No. 1, 237—257

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd